MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; COCR BALL HEAD 12/14 Ø36 MM SIZE M

MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; COCR BALL HEAD 12/14 Ø36 MM SIZE M
Model Number 01.25.031
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-jul-2025.Ball heads: cocr 01.25.031 cocr ball head 12/14 ø36 mm size m (k080885) lot.186285b: 1 items manufactured and released on 28-nov-2023.Expiration date: 14-apr-2029.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 3 months from the primary surgery, the patient came in reporting pain due to a dislocation of the medacta head from the competitor liner.The surgeon revised and upsized only the head to give the patient stability to deter recurring dislocations.The surgery was completed successfully.

Brand Name
COCR FEMORAL BALL HEAD
Common Device Name
COCR BALL HEAD 12/14 Ø36 MM SIZE M
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22573682
Report Number3005180920-2025-00699
Device Sequence Number13173384
Product Code JDI
UDI-Device Identifier07630030805219
UDI-Public07630030805219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.25.031
Device Lot Number186285B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale